A Gaussian process regression approach to a single-index model

  1. Lookup NU author(s)
  2. Dr Jian Shi
  3. Dr Bo Wang
Author(s)Choi T, Shi JQ, Wang B
Publication type Article
JournalJournal of Nonparametric Statistics
Year2011
Volume23
Issue1
Pages21-36
ISSN (print)1048-5252
ISSN (electronic)1026-7654
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherTaylor & Francis
URLhttp://dx.doi.org/10.1080/10485251003768019
DOI10.1080/10485251003768019
Actions    Link to this publication